# SDR DALA1307281703

- Difficulty date: March 1, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 53,579 hours, 14,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 20, FLOORBEAM CORRODED. REPAIRED IAW SRM 53-00-51, FIG 201, REPAIR 1.
